Alert archive / Georgia / Tornado Warnings in 2025
Tornado Warning 27, NWS Atlanta, GA
NWS Atlanta, GA issued this tornado warning at Apr 7, 2025, 7:20 AM EDT for 8 counties in Georgia. It was in force for 40 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 7, 2025, 7:20 AM EDT (11:20 UTC)
- Expired
- Apr 7, 2025, 8:00 AM EDT
- In force
- 40 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Tornado
- Observed
- Hail
- 0.75 in
Counties Butts County, GA, Clayton County, GA, Coweta County, GA, Fayette County, GA, Henry County, GA, Meriwether County, GA, Pike County, GA, Spalding County, GA
The radar
The Atlanta radar (KFFC), 21 km from the middle of the area, began a volume at 11:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 7, 7:32 AM EDT | TORNADO | 2 Se Birdie, GA | NWS survey confirms EF1 tornado with max winds of 90 mph. EMA confirms Total 26 structures - 9 affected, 12 minor, 5 major damage in Spalding County (2 total tornadoes). |
| Apr 7, 7:35 AM EDT | TORNADO | 1 Ene Vaughn, GA | Survey crews noted significant tree damage along the north side of Heads Creek Reservoir associated with a tornado early Monday morning. |
| Apr 7, 7:39 AM EDT | TORNADO | 1 Sse Sunny Side, GA | NWS survey confirms EF0 tornado with max winds of 80 mph. EMA confirms Total 26 structures - 9 affected, 12 minor, 5 major damage in Spalding County (2 total tornadoes). |
| Apr 7, 7:50 AM EDT | TORNADO | 3 Ne Luella, GA | Survey crews noted tree damage associated with a tornado that crossed Interstate 75 Monday morning. |
| Apr 7, 7:52 AM EDT | TORNADO | 3 Nw Locust Grove, GA | NWS Storm Survey confirms EF0 tornado with max winds of 75 mph. Tornado crossed I75 near Bethlehem Road. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this tornado warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 11.3 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 624 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 121 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
723
WFUS52 KFFC 071120
TORFFC
GAC035-063-077-113-151-199-231-255-071200-
/O.NEW.KFFC.TO.W.0027.250407T1120Z-250407T1200Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Peachtree City GA
720 AM EDT Mon Apr 7 2025
The National Weather Service in Peachtree City has issued a
* Tornado Warning for...
Spalding County in west central Georgia...
Southeastern Fayette County in north central Georgia...
Northeastern Meriwether County in west central Georgia...
Northern Pike County in west central Georgia...
Southwestern Henry County in north central Georgia...
Southwestern Butts County in central Georgia...
Southeastern Coweta County in west central Georgia...
Southeastern Clayton County in north central Georgia...
* Until 800 AM EDT.
* At 720 AM EDT, a tornado producing storm was located over Digbey,
or 13 miles northwest of Zebulon, moving northeast at 45 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Blacksville, Starrs Mill, Woolsey, Walker Mill, McDonough,
Haralson, Hollonville, Inman, Locust Grove, Rover, Williamson,
Luella, Jw Smith Reservoir, Highland Mills, Brooks, Towalaga,
Experiment, East Griffin, Birdie, and Sunny Side.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3313 8457 3324 8463 3350 8428 3344 8411
3323 8405
TIME...MOT...LOC 1120Z 238DEG 40KT 3323 8452
TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN
$$4 follow-up statements
323
WWUS52 KFFC 071130
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
730 AM EDT Mon Apr 7 2025
GAC077-199-231-071140-
/O.CAN.KFFC.TO.W.0027.000000T0000Z-250407T1200Z/
Meriwether GA-Pike GA-Coweta GA-
730 AM EDT Mon Apr 7 2025
...THE TORNADO WARNING FOR NORTHEASTERN MERIWETHER...NORTHERN PIKE
AND SOUTHEASTERN COWETA COUNTIES IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
&&
LAT...LON 3350 8428 3344 8411 3325 8405 3324 8406
3319 8437 3320 8438 3320 8439 3321 8440
3321 8445 3320 8446 3320 8447 3325 8450
3326 8450 3330 8452
TIME...MOT...LOC 1130Z 238DEG 40KT 3329 8440
$$
GAC035-063-113-151-255-071200-
/O.CON.KFFC.TO.W.0027.000000T0000Z-250407T1200Z/
Spalding GA-Fayette GA-Henry GA-Butts GA-Clayton GA-
730 AM EDT Mon Apr 7 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 AM EDT FOR
SPALDING...SOUTHEASTERN FAYETTE...SOUTHWESTERN HENRY...WEST CENTRAL
BUTTS AND SOUTHEASTERN CLAYTON COUNTIES...
At 730 AM EDT, a confirmed tornado was located over Vaughn, or 7
miles northwest of Griffin, moving northeast at 45 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Blacksville, Woolsey, Walker Mill, McDonough, Inman, Locust Grove,
Rover, Luella, Jw Smith Reservoir, Highland Mills, Brooks, Towalaga,
Experiment, East Griffin, Birdie, Sunny Side, Hampton, Vaughn,
Lovejoy, and Digbey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3350 8428 3344 8411 3325 8405 3324 8406
3319 8437 3320 8438 3320 8439 3321 8440
3321 8445 3320 8446 3320 8447 3325 8450
3326 8450 3330 8452
TIME...MOT...LOC 1130Z 238DEG 40KT 3329 8440
TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN
$$798
WWUS52 KFFC 071141
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
741 AM EDT Mon Apr 7 2025
GAC035-063-113-071150-
/O.CAN.KFFC.TO.W.0027.000000T0000Z-250407T1200Z/
Fayette GA-Butts GA-Clayton GA-
741 AM EDT Mon Apr 7 2025
...THE TORNADO WARNING FOR SOUTHEASTERN FAYETTE...WEST CENTRAL BUTTS
AND SOUTHEASTERN CLAYTON COUNTIES IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
&&
LAT...LON 3344 8411 3334 8408 3326 8431 3331 8434
3334 8436 3349 8424
TIME...MOT...LOC 1140Z 238DEG 40KT 3335 8428
$$
GAC151-255-071200-
/O.CON.KFFC.TO.W.0027.000000T0000Z-250407T1200Z/
Spalding GA-Henry GA-
741 AM EDT Mon Apr 7 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 AM EDT FOR
NORTHEASTERN SPALDING AND SOUTHWESTERN HENRY COUNTIES...
At 740 AM EDT, a confirmed tornado was located over Sunny Side, or 7
miles north of Griffin, moving northeast at 45 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Highland Mills, Blacksville, Towalaga, Luella, Atlanta Motor
Speedway, Experiment, Sunny Side, McDonough, Hampton, Locust Grove,
and Griffin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3344 8411 3334 8408 3326 8431 3331 8434
3334 8436 3349 8424
TIME...MOT...LOC 1140Z 238DEG 40KT 3335 8428
TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN
$$769
WWUS52 KFFC 071148
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
748 AM EDT Mon Apr 7 2025
GAC151-255-071200-
/O.CON.KFFC.TO.W.0027.000000T0000Z-250407T1200Z/
Spalding GA-Henry GA-
748 AM EDT Mon Apr 7 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 AM EDT FOR
NORTHEASTERN SPALDING AND SOUTH CENTRAL HENRY COUNTIES...
At 747 AM EDT, a confirmed tornado was located over Blacksville, or
near McDonough, moving northeast at 45 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
McDonough, Blacksville, Towalaga, Luella, and Locust Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3344 8411 3334 8408 3329 8421 3337 8426
3347 8419
TIME...MOT...LOC 1147Z 238DEG 40KT 3340 8419
TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN
$$400
WWUS52 KFFC 071157
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
757 AM EDT Mon Apr 7 2025
GAC151-255-071207-
/O.EXP.KFFC.TO.W.0027.000000T0000Z-250407T1200Z/
Spalding GA-Henry GA-
757 AM EDT Mon Apr 7 2025
...THE TORNADO WARNING FOR NORTHEASTERN SPALDING AND SOUTH CENTRAL
HENRY COUNTIES WILL EXPIRE AT 800 AM EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire. However, gusty
winds are still possible with this thunderstorm.
&&
LAT...LON 3344 8411 3334 8408 3329 8421 3337 8426
3347 8419
TIME...MOT...LOC 1157Z 238DEG 40KT 3345 8409
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this tornado warning went out at Apr 7, 6:57 AM EDT, 23 minutes earlier.
Area forecast discussion, Apr 7, 6:57 AM EDT, 23 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 657 AM EDT Mon Apr 7 2025 ...New 12Z Aviation Discussion... .SHORT TERM... (Today through Tuesday) Issued at 330 AM EDT Mon Apr 7 2025 Current radar loop shows a line of showers and thunderstorms extending from the LA/AL Gulf coast, across GA, up into the Mid Atlantic, and over the New England states. This frontal boundary has currently stalled between the ATL and MCN areas with showers and isolated thunderstorms training northward across the state. We have see 2 to 3 inches across the CWA from this system and we are looking for another 1 to 2 inches today. We have seen a few creeks and rivers respond to this amount of precipitation but we have not have much in the way of flash flooding. Will still keep a close eye on things today with the anticipated precipitation still to come. Will also continue the current Flood Watch with it expiring around 8pm this evening. The models are in very good agreement showing this boundary staying fairly stationary this morning then beginning to push south and east this afternoon, finally exiting the area late tonight. We could still see some isolated severe storms across east central portions of the state today before this front exits the area but instability indices are lacking. The best location for severe storms today will be along and south of a Cordele to Augusta line. This meshes well with the current slight risk area SPC has drawn over the region. Once this front exits the area, a much drier and cooler airmass will begin to move in across the area. High temps today will be mainly in the 60s and 70s with some 50s across North GA and some 80s across SE portions of the CWA. The cooler airmass begins to push into North GA this evening with lows expected in the upper 30s to near 50. High temps Tuesday will only get up into the 50s and 60s but the cold temps really move in Tues night. We will see near freezing temps across north and portions of west GA Wed morning. 01 && .LONG TERM... (Tuesday night through Sunday) Issued at 330 AM EDT Mon Apr 7 2025 Cold air advection will continue Tuesday night into Wednesday morning within northwesterly low level flow and an Arctic surface high pressure moving through the Midwest. Clear skies and light winds will furthermore aid in radiational cooling. Temperatures on Wednesday morning will be the coolest we've seen in a few weeks, with lows forecast to drop into the low to mid 30s in areas north of I-85. Areas to the south of I-85 are forecast to see low temperatures mainly in the upper 30s to low 40s. The coldest locations in north and west Georgia will likely see development of at least patchy front, warranting the issuance of a Frost Advisory in a coming forecast package. A Freeze Warning may furthermore in locations in the far northwest and higher elevations where temperatures could approach or drop below 32 degrees. Consultation will be had with the state climatologist as to whether or not the mountain areas have begun the growing season, which will dictate the need for products in those counties, as well. On Wednesday, the center of the surface high will become positioned to the northeast of the forecast area, at which point the low level winds will shift to the southeast. This will bring an end to the CAA regime, and the airmass will begin to moderate with plenty of sunshine. Highs on Wednesday will be about 3-5 degrees below climatological normals, in the 60s in north Georgia and low 70s in central Georgia. On Thursday, a mid-level trough and associated surface low will move from the upper Great Plains into the lower Midwest. A cold front extending from the low will bring a return of showers and thunderstorms to far north Georgia by Thursday afternoon. By this time, dewpoints will have struggled to get back above 50, even with increasing southwesterly low level flow. Because of this, instability appears that it will be quite limited ahead of the frontal boundary. With SBCAPE values generously between 200-400 J/kg in the peak heating hours, isolated thunderstorms will be possible but the severe threat is expected to be limited. As the trough continues to deepen Thursday night into Friday, it will advance the front and associated precipitation southeastward through the area. With marginal instability once again, scattered showers and isolated thunderstorms will linger on Friday, coming to an end by Friday night. By early Saturday, the aforementioned trough will become cut off from the jet well to the north, positioning Georgia underneath northwesterly flow on the back side as it meanders to the east. In the event this occurs, it will promote pleasant weather this weekend, with cool temperatures and mostly clear skies on Saturday and Sunday. King && .AVIATION... (12Z TAFS) Issued at 615 AM EDT Mon Apr 7 2025 The frontal boundary laying across the state continues to bring showers and thunderstorms to the region. The main line has stalled over the ATL to MCN corridor and will stay there through the morning hours. Ceilings expected in the MVFR and IFR range with precipitation expected through 18z-20z. Will see ceilings lift later this afternoon into the evening hours and becoming clear after 04z Tue. Winds are mainly out of the SW but will turn to the West around daybreak then to the NW this afternoon. Will see wind speeds stay in the 7-14kt range with slightly higher gust. //ATL Confidence...12Z Update... Confidence medium to high on all elements 01 && .PRELIMINARY POINT TEMPS/POPS... Athens 69 43 65 39 / 90 10 0 0 Atlanta 67 44 61 40 / 80 10 0 0 Blairsville 64 36 56 31 / 60 0 0 0 Cartersville 64 40 59 34 / 50 10 0 0 Columbus 69 44 67 39 / 90 10 0 0 Gainesville 67 44 62 40 / 70 0 0 0 Macon 72 45 67 41 / 100 30 0 0 Rome 63 40 60 33 / 40 0 0 0 Peachtree City 67 42 63 36 / 90 10 0 0 Vidalia 83 50 71 47 / 90 70 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Flood Watch through this evening for GAZ001>009-011>016-019>025- 027-030>038-041>050-052>061-066>073-078>084-089>095-102>104. && SHORT TERM...01 LONG TERM....King AVIATION...01
Hazardous weather outlook, Apr 7, 6:04 AM EDT, 1 hour 16 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 604 AM EDT Mon Apr 7 2025 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-081015- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 604 AM EDT Mon Apr 7 2025 This Hazardous Weather Outlook is for north and central Georgia. .DAY ONE...Today and Tonight... Thunderstorms are expected across central and east Georgia through this afternoon. Some storms could become strong to severe, capable of producing damaging winds, locally heavy rainfall, and frequent lightning. A brief tornado also cannot be ruled out. A Flood Watch is in effect through 8 PM this evening across north and portions of central Georgia due to periods of heavy rainfall and the potential for flash flooding. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... Frost and freeze concerns may develop across portions of north Georgia Tuesday night into Wednesday morning. Isolated to scattered thunderstorms will be possible across north and central Georgia on Thursday and Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 9:56 PM EDT | River Flood Warning | FFC | Chattooga | 18 hr |
| Apr 6, 10:14 PM EDT | River Flood Warning | FFC | Fayette, Spalding | 12 hr |
| Apr 6, 10:18 PM EDT | River Flood Warning | FFC | Crawford, Talbot, Taylor, Upson | 36 hr |
| Apr 6, 10:25 PM EDT | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 66 hr |
| Apr 6, 11:28 PM EDT | Special Weather Statement | FFC | Floyd | 32 min |
| Apr 6, 11:41 PM EDT | Special Weather Statement | FFC | Chattahoochee, Stewart | 34 min |
| Apr 6, 11:59 PM EDT | Tornado Warning | FFC | Chattahoochee, Stewart | 31 min |
| Apr 7, 12:21 AM EDT | Tornado Warning | FFC | Chattahoochee, Marion, Stewart | 24 min |
| Apr 7, 12:49 AM EDT | Special Weather Statement | FFC | Marion, Taylor | 26 min |
| Apr 7, 1:19 AM EDT | River Flood Warning | FFC | Forsyth | 119 min |
| Apr 7, 3:21 AM EDT | River Flood Warning | FFC | Whitfield | 36 hr |
| Apr 7, 6:16 AM EDT | River Flood Warning | FFC | Gilmer | 10 hr |
| Apr 7, 6:18 AM EDT | River Flood Warning | FFC | Murray, Whitfield | 33 hr |
| Apr 7, 7:52 AM EDT | Tornado Warning | FFC | Henry | 13 min |
| Apr 7, 8:02 AM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Jasper, Morgan, Newton, Walton | 43 min |
| Apr 7, 8:18 AM EDT | Special Weather Statement | FFC | Jackson | 27 min |
| Apr 7, 8:20 AM EDT | Severe Thunderstorm Warning | FFC | Clarke, Greene, Morgan, Oconee, Oglethorpe, Walton | 40 min |
| Apr 7, 8:37 AM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Jasper, Morgan, Putnam | 33 min |
| Apr 7, 8:51 AM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Pulaski, Sumter, Wilcox | 39 min |
| Apr 7, 8:57 AM EDT | Special Weather Statement | FFC | Madison, Oglethorpe, Taliaferro, Wilkes | 48 min |
| Apr 7, 9:30 AM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Crisp, Dodge, Dooly, Pulaski, Wilcox | 35 min |
| Apr 7, 9:48 AM EDT | Tornado Warning | FFC | Crisp, Dodge, Pulaski, Wilcox | 25 min |
| Apr 7, 10:00 AM EDT | River Flood Warning | FFC | Gordon, Murray, Whitfield | 53 hr |
| Apr 7, 10:17 AM EDT | Special Weather Statement | FFC | Greene, Hancock, Putnam, Taliaferro, Warren, Wilkes | 43 min |
| Apr 7, 10:18 AM EDT | Special Weather Statement | FFC | Dodge | 27 min |
| Apr 7, 10:30 AM EDT | River Flood Warning | FFC | Floyd | 28 hr |
| Apr 7, 11:00 AM EDT | Special Weather Statement | FFC | Warren | 30 min |
| Apr 7, 11:58 AM EDT | Special Weather Statement | FFC | Telfair | 47 min |
| Apr 7, 12:43 PM EDT | River Flood Warning | FFC | Chattahoochee, Muscogee | 27 hr |
| Apr 7, 12:46 PM EDT | Special Weather Statement | FFC | Toombs | 44 min |
| Apr 7, 2:00 PM EDT | Freeze Watch | FFC | Bartow, Carroll, Catoosa, Chattooga, Cherokee, Dade and 17 more | 13 hr |
| Apr 7, 2:50 PM EDT | River Flood Warning | FFC | Baldwin, Washington, Wilkinson | 20 hr |
| Apr 7, 4:16 PM EDT | Special Weather Statement | FFC | Laurens | 29 min |
| Apr 7, 5:03 PM EDT | Special Weather Statement | FFC | Montgomery, Wheeler | 42 min |
| Apr 7, 5:07 PM EDT | River Flood Warning | FFC | Floyd | 41 hr |
| Apr 7, 5:40 PM EDT | River Flood Warning | FFC | Jones | 17 hr |
Nearby
Tornado Warnings in Georgia, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.